# SDR A6WA202104197751

- Difficulty date: April 6, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 672. S24r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT ON FUSELAGE AT RT HAND FS672.0+8 S24R+3.  ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED FUSELAGE AT FS 672.2+8 RT AND S24R+3 IAW ASAP EA# AWAC-CJ253-01598   REV A DATED 4/17/2021.
